CSN Login
Members Online: 24

Itchy!

truejoy8's picture
truejoy8
Posts: 41
Joined: Jan 2004

Hey I was wondering if anyone here has any tips on how to deal with the horrible, evil, annoying itching that you get with Hodgkins. I've tried all kinds of creams and anti-histamines like Benedryl. It's getting worse every day and starting to keep me up at night. I'd like to hear anything that worked for anyone else. THANKS ^_^

AlloMan
Posts: 47
Joined: Jul 2003

The only thing that worked for me was chemo.

truejoy8's picture
truejoy8
Posts: 41
Joined: Jan 2004

Well no one seems to know how to deal with this itching thing. But the other day my doctor prescribed me Atarax and it seems to help. Has anyone else tried this? It doesn't make it go away completely but any relief is very welcome. Just thought I'd let everyone know.

PennyP
Posts: 12
Joined: Dec 2003

Hi...sorry you're so itchy. Before diagnosis, mine was so bad, I thought I'd go crazy.
Prednisone. That's all that worked for me.
All the Atarax, Panectyl, antihistamines, etc did nothing.
Prednisone is a steroid and will most likely make you cranky and swell your face, but it does relieve the itch.
Good luck.

frances73
Posts: 2
Joined: Feb 2004

the olny thing that worked well for me was the atarax. one pill would last days for me.

msspunky
Posts: 3
Joined: Mar 2004

Sorry your itchy! I did not get the itches. It is on one part of your body? Like a rash ?- can you see it? please advise. In the mean time I'll keep you in my prayers

81193
Posts: 11
Joined: Mar 2004

when your tumor starts shrinking the itching will go away.it took mind a couple of treatments before mine left.take care and GOD BLESS

81193
Posts: 11
Joined: Mar 2004

when your tumor starts shrinking the itching will go away.it took mind a couple of treatments before mine left.take care and GOD BLESS

Chemosabe02
Posts: 7
Joined: Mar 2003

You have talked with your doc and that is a good move. My itching stopped shortly after chemo. I drank lots of water, I think the body is trying to purge a lot of poisons through the skin, thus the itching. Good luck, God bless, it will get better soon.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network